Alert archive / Texas / Wind Advisories in 2019

Wind Advisory 4, NWS Brownsville, TX

March 12, 20198 counties in Texas

NWS Brownsville, TX issued this wind advisory at Mar 12, 2019, 4:43 AM CDT for 8 counties in Texas. It took effect at Mar 12, 2019, 6:00 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2019, 4:43 AM CDT (09:43 UTC)
In effect from
Mar 12, 2019, 6:00 PM CDT
Expired
Mar 13, 2019, 11:00 AM CDT
In force
17 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX

The radar

The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 9.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2019-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2019-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
909 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

661 
WWUS74 KBRO 120943 AAA
NPWBRO

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Brownsville TX
443 AM CDT Tue Mar 12 2019

...Threat of Strong Winds and Dense Fog Exists...

.An intense pressure gradient in advance of a cold front will
produce strong winds over a portion of Deep South Texas and the
Rio Grande Valley early this evening until late tonight. Also,
strong warm and moist winds passing over the cool nearshore 
waters along the Lower Texas Coast will produce dense fog and 
push it inland, affecting the immediate coastal area and
especially South Padre Island. 

TXZ351-122100-
/O.NEW.KBRO.WI.Y.0004.190312T2300Z-190313T0700Z/
/O.EXB.KBRO.FG.Y.0020.000000T0000Z-190313T1300Z/
Coastal Kenedy-
443 AM CDT Tue Mar 12 2019

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CDT WEDNESDAY...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CDT
WEDNESDAY...

The National Weather Service in Brownsville has issued a Dense
Fog Advisory, which is in effect until 8 AM CDT Wednesday. A Wind
Advisory has also been issued. This Wind Advisory is in effect
from 6 PM this evening to 2 AM CDT Wednesday. 

* TIMING...Early this evening until late tonight for wind and now
  until Wednesday morning for fog.

* WINDS...Southeast at 25 to 30 mph with gusts up to 40 mph.

* Visibility...Less than 1 mile and frequently to one quarter of a
  mile. 

* IMPACTS...Difficulty driving on local roads and damage to
  unsecured objects due to wind. More hazardous driving on local
  roads due to reduced visibilities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one quarter mile. If driving...slow down...
use low-beam headlights...and leave plenty of distance ahead of
you.

A Wind Advisory means that winds of 30 to 39 MPH are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

TXZ256-257-122100-
/O.NEW.KBRO.WI.Y.0004.190312T2300Z-190313T0700Z/
/O.EXT.KBRO.FG.Y.0020.000000T0000Z-190313T1300Z/
Coastal Willacy-Coastal Cameron-
Including the cities of Port Mansfield, Port Isabel, 
South Padre Island, Laguna Heights, and Laguna Vista
443 AM CDT Tue Mar 12 2019

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 8 AM CDT WEDNESDAY...
...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CDT
WEDNESDAY...

The National Weather Service in Brownsville has issued a Wind
Advisory, which is in effect from 6 PM this evening to 2 AM CDT
Wednesday. 

* TIMING...Early this evening until late tonight for wind and now
  until Wednesday morning for fog. 

* WINDS...Southeast at 25 to 30 mph with gusts up to 40 mph.

* Visibility...Less than 1 mile and frequently to one quarter of a
  mile.  

* IMPACTS...Difficulty driving on local roads and damage to
  unsecured objects due to wind. More hazardous driving on local
  roads due to reduced visibilities. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Dense Fog Advisory means visibilities will frequently be
reduced to less than one quarter mile. If driving...slow down...
use low-beam headlights...and leave plenty of distance ahead of
you.

A Wind Advisory means that winds of 30 to 39 MPH are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

TXZ251-253>255-353-122100-
/O.NEW.KBRO.WI.Y.0004.190312T2300Z-190313T0700Z/
Inland Kenedy-Southern Hidalgo-Inland Willacy-Inland Cameron-
Northern Hidalgo-
Including the cities of Sarita, McAllen, Edinburg, Pharr, 
Mission, Weslaco, Raymondville, Brownsville, Harlingen, 
and San Manuel
443 AM CDT Tue Mar 12 2019

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CDT
WEDNESDAY...

The National Weather Service in Brownsville has issued a Wind
Advisory, which is in effect from 6 PM this evening to 2 AM CDT
Wednesday. 

* TIMING...Early this evening until late tonight. 

* WINDS...Southeast at 25 to 30 mph with gusts up to 40 mph. 

* IMPACTS...Difficulty driving on local roads, especially in high
  profile vehicles, and damage to unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 MPH are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

TOMASELLI
7 follow-up statements
077 
WWUS74 KBRO 121516
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
1016 AM CDT Tue Mar 12 2019

...Threat of Strong Winds and Dense Fog Exists...

.Dense fog has lifted this morning with visibilities improving
along Padre Island and over the city of South Padre Island as well
as coastal Willacy and Cameron counties. 

Strong winds are still anticipated this evening and overnight as
an intense low pressure area approaches and move into West Texas
and the Southern Plains. Winds to increase later today becoming
strong and gusty tonight. 

TXZ256-257-351-122330-
/O.CAN.KBRO.FG.Y.0020.000000T0000Z-190313T1300Z/
/O.CON.KBRO.WI.Y.0004.190312T2300Z-190313T0700Z/
Coastal Willacy-Coastal Cameron-Coastal Kenedy-
Including the cities of Port Mansfield, Port Isabel, 
South Padre Island, Laguna Heights, and Laguna Vista
1016 AM CDT Tue Mar 12 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
CDT WEDNESDAY...
...DENSE FOG ADVISORY IS CANCELLED...

The National Weather Service in Brownsville has cancelled the
Dense Fog Advisory. 

* TIMING...6 PM to at least 2 AM for strong winds.

* WINDS...Southeast at 25 to 30 mph with gusts up to 40 mph.

* IMPACTS...Difficulty driving on local roads and damage to
  unsecured objects due to wind.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 MPH are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

TXZ251-253>255-353-122330-
/O.CON.KBRO.WI.Y.0004.190312T2300Z-190313T0700Z/
Inland Kenedy-Southern Hidalgo-Inland Willacy-Inland Cameron-
Northern Hidalgo-
Including the cities of Sarita, McAllen, Edinburg, Pharr, 
Mission, Weslaco, Raymondville, Brownsville, Harlingen, 
and San Manuel
1016 AM CDT Tue Mar 12 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
CDT WEDNESDAY...

* TIMING...6 PM to at least 2 AM for strong winds.

* WINDS...Southeast at 25 to 30 mph with gusts up to 40 mph.

* IMPACTS...Difficulty driving on local roads and damage to
  unsecured objects due to wind.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 MPH are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
313 
WWUS74 KBRO 121947
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
247 PM CDT Tue Mar 12 2019

...Threat of Strong Winds Tonight...

.Strong winds develop this evening and overnight as an intense 
low pressure area approaches and moves into West Texas and the 
Southern Plains. Wind gusts to peak a few hours either side of
midnight as the most intense gradient passes over the Rio Grande
Valley. Winds to slowly lower west to east as a cold front
approaches South Texas weakening the pressure gradient. 

TXZ248-252-130400-
/O.EXB.KBRO.WI.Y.0004.190312T2300Z-190313T1000Z/
Zapata-Starr-
Including the cities of Zapata, Rio Grande City, and Roma
247 PM CDT Tue Mar 12 2019

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CDT
WEDNESDAY...

The National Weather Service in Brownsville has issued a Wind
Advisory, which is in effect from 6 PM this evening to 5 AM CDT
Wednesday. 

* TIMING...6 PM to at least 2 AM for strong winds.

* WINDS...Southeast at 25 to 35 mph with gusts up to 45 mph.

* IMPACTS...Difficulty driving on local roads and damage to 
  unsecured objects due to wind. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 MPH are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

TXZ251-253>257-351-353-130400-
/O.EXT.KBRO.WI.Y.0004.190312T2300Z-190313T1000Z/
Inland Kenedy-Southern Hidalgo-Inland Willacy-Inland Cameron-
Coastal Willacy-Coastal Cameron-Coastal Kenedy-Northern Hidalgo-
Including the cities of Sarita, McAllen, Edinburg, Pharr, 
Mission, Weslaco, Raymondville, Brownsville, Harlingen, 
Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, 
Laguna Vista, and San Manuel
247 PM CDT Tue Mar 12 2019

...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CDT
WEDNESDAY...

* TIMING...6 PM to at least 5 AM for strong winds.

* WINDS...Southeast at 25 to 35 mph with gusts up to 45 mph.

* IMPACTS...Difficulty driving on local roads and damage to 
  unsecured objects due to wind. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 MPH are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
970 
WWUS74 KBRO 130022
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
722 PM CDT Tue Mar 12 2019

...Strong and Potentially Damaging Winds Tonight...

.Strong winds are expected to develop this evening and overnight 
as an intense low pressure area approaches and moves into West 
Texas and the Southern Plains. Wind gusts will peak after 
midnight as the most intense gradient passes over the Rio Grande 
Valley. Winds will slowly diminish west to east Wednesday morning 
as a cold front approaches South Texas weakening the pressure 
gradient. 

TXZ249-250-130830-
/O.EXB.KBRO.WI.Y.0004.000000T0000Z-190313T1300Z/
Jim Hogg-Brooks-
Including the cities of Hebbronville and Falfurrias
722 PM CDT Tue Mar 12 2019

...WIND ADVISORY IN EFFECT UNTIL 8 AM CDT WEDNESDAY...

The National Weather Service in Brownsville has issued a Wind
Advisory, which is in effect until 8 AM CDT Wednesday. 

* TIMING...From now until 8 AM Wednesday.

* WINDS...Southeast at 25 to 35 mph with gusts near 45 mph.

* IMPACTS...Difficulty driving on local roads and damage to 
  unsecured objects due to wind. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 MPH are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

TXZ248-251>257-351-353-130830-
/O.EXT.KBRO.WI.Y.0004.000000T0000Z-190313T1300Z/
Zapata-Inland Kenedy-Starr-Southern Hidalgo-Inland Willacy-
Inland Cameron-Coastal Willacy-Coastal Cameron-Coastal Kenedy-
Northern Hidalgo-
Including the cities of Zapata, Sarita, Rio Grande City, Roma, 
McAllen, Edinburg, Pharr, Mission, Weslaco, Raymondville, 
Brownsville, Harlingen, Port Mansfield, Port Isabel, 
South Padre Island, Laguna Heights, Laguna Vista, and San Manuel
722 PM CDT Tue Mar 12 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM CDT WEDNESDAY...

* TIMING...From now until 8 AM Wednesday.

* WINDS...Southeast at 25 to 35 mph with gusts near 45 mph.

* IMPACTS...Difficulty driving on local roads and damage to 
  unsecured objects due to wind. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 MPH are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

Hallman
973 
WWUS74 KBRO 130839
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
339 AM CDT Wed Mar 13 2019

...Strong and Potentially Damaging Winds Possible Early This 
Morning...

.Strong winds will persist throughout the early morning hours as 
an intense low pressure area moves into West Texas and the 
Southern Plains. The strong winds will slowly diminish from west 
to east this morning as a cold front approaches South Texas 
gradually weakening the pressure gradient.

TXZ248>257-351-353-131300-
/O.CON.KBRO.WI.Y.0004.000000T0000Z-190313T1300Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, Port Mansfield, 
Port Isabel, South Padre Island, Laguna Heights, Laguna Vista, 
and San Manuel
339 AM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...From now until 8 AM Wednesday.

* WINDS...Southeast at 25 to 35 mph with gusts near 45 mph.

* IMPACTS...Difficulty driving on local roads and damage to 
  unsecured objects due to strong wind gusts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 MPH are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
957 
WWUS74 KBRO 131224
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
724 AM CDT Wed Mar 13 2019

...Strong Southerly Winds Persisting This Morning...

.Strong winds will persist throughout the morning hours as an 
intense low pressure area moves across West Texas and the 
Southern Plains. The strong winds will slowly diminish from west 
to east later this morning into the afternoon hours as a cold 
front approaches South Texas gradually weakening the pressure 
gradient.

TXZ248>257-351-353-131600-
/O.EXT.KBRO.WI.Y.0004.000000T0000Z-190313T1600Z/
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
Including the cities of Zapata, Hebbronville, Falfurrias, Sarita,
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, Raymondville, Brownsville, Harlingen, Port Mansfield, 
Port Isabel, South Padre Island, Laguna Heights, Laguna Vista, 
and San Manuel
724 AM CDT Wed Mar 13 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING...

* TIMING...From now until 11 AM today.

* WINDS...Southeast at 25 to 35 mph.

* IMPACTS...Difficulty driving on local roads and damage to 
  unsecured objects due to strong wind gusts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 MPH are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
866 
WWUS74 KBRO 131443
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
943 AM CDT Wed Mar 13 2019

...STRONG SOUTH WINDS ALONG THE COAST...

.Strong south winds will persist along the coast through late 
morning as an intense low pressure area moves across west Texas 
and the southern Plains. The strong winds will slowly diminish 
from west to east later today as a cold front approaches, 
gradually weakening the pressure gradient.

TXZ248>250-252-253-353-131545-
/O.CAN.KBRO.WI.Y.0004.000000T0000Z-190313T1600Z/
Zapata-Jim Hogg-Brooks-Starr-Southern Hidalgo-Northern Hidalgo-
Including the cities of Zapata, Hebbronville, Falfurrias, 
Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, 
Weslaco, and San Manuel
943 AM CDT Wed Mar 13 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Brownsville has cancelled the
Wind Advisory. 

Inland winds have diminished below criteria.

$$

TXZ251-254>257-351-131600-
/O.CON.KBRO.WI.Y.0004.000000T0000Z-190313T1600Z/
Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Willacy-
Coastal Cameron-Coastal Kenedy-
Including the cities of Sarita, Raymondville, Brownsville, 
Harlingen, Port Mansfield, Port Isabel, South Padre Island, 
Laguna Heights, and Laguna Vista
943 AM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING...

* TIMING...From now until 11 AM today.

* WINDS...Southeast to south at 25 to 35 mph with gusts to 40 
  mph.

* IMPACTS...Difficulty driving on local roads and damage to 
  unsecured objects due to strong wind gusts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 to 39 MPH are expected.
Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
866 
WWUS74 KBRO 131607
NPWBRO

URGENT - WEATHER MESSAGE
National Weather Service Brownsville TX
1107 AM CDT Wed Mar 13 2019

...WINDS LOWERING...

.With the approach of a surface front, the tightest gradient has 
shifted east, allowing winds over land areas to diminish.

TXZ251-254>257-351-131715-
/O.EXP.KBRO.WI.Y.0004.000000T0000Z-190313T1600Z/
Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Willacy-
Coastal Cameron-Coastal Kenedy-
Including the cities of Sarita, Raymondville, Brownsville, 
Harlingen, Port Mansfield, Port Isabel, South Padre Island, 
Laguna Heights, and Laguna Vista
1107 AM CDT Wed Mar 13 2019

...WIND ADVISORY HAS EXPIRED...

Winds have decreased below criteria.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Mar 12, 4:41 AM CDT, 2 minutes earlier.

Area forecast discussion, Mar 12, 4:41 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
441 AM CDT Tue Mar 12 2019

.SHORT TERM (Today through Wednesday): Multiple hazards exist
across the RGV. Please refer to the BRO Watches/Warnings and
Advisories below and the appropriate statements and advisories for
additional information.

.LONG TERM (Wednesday Night through Monday): The very large 500 mb
closed low centered over the OK/TX Panhandle region will shift NE
Wed Night into Thurs. As this system lifts more to the NE, A
somewhat dry cold front will move through the RGV. This will allow
a pretty cool Canadian airmass to spread over the region for the
latter part of this week into the weekend dropping down the
overall temps pretty significantly. Overall moisture values will
remain pretty limited over the RGV around midweek as the large 500
mb closed low well to our north maintains a generally dry westerly
wind flow at the mid levels Wed and Thur. As the much cooler
Canadian airmass moves over much of the Gulf of Mex later in the
work week, the low level flow pattern will become more NE along
the lower TX coastline which will in turn start advecting in lower
level moisture off of the Gulf of Mex. This moist NE low level is
expected to persist from Fri through the weekend into early next
week sags east and southeastward and becomes more elongated across
the southeastern States. The conv chcs will be helped along a bit
more later this week into the weekend as some weak 500 mb vortices
will advect over the RGV which will in turn help increase the
upper level divergence through next Mon.

The ECMWF and GFS models are in pretty good agreement through
Thurs for both temps and pops. The ECMWF then takes a much cooler
solution for the RGV for Fri and Sat versus the GFS. The two
longer range models then trend back closer to agreement starting
next Sun. Run to run consistency for both the GFS and the ECMWF
is pretty stable over the last few days. The 500 mb GFS and ECMWF
heights are also is good agreement through Day 7. So overall
forecast confidence remains above average in the longer range
wording today.

&&

.MARINE: Multiple marine hazards exist along the lower Texas
Coastline due to dense fog and the expected Small Craft Advisory
conditions. Please refer to the BRO Watches/Warnings and
Advisories below and the appropriate statements and advisories for
additional information.

Wednesday Night through Saturday Night: The marine conditions will
remain pretty hazardous in the longer term period as the surface
ridging spreading over the northern and western Gulf strengthening
the PGF. Expect SCA conditions to prevail starting late Thurs
after the fropa with the hazardous marine conditions persisting on
through Sat Night due to broad troffing over the western Gulf
interacting with surface ridging spreading over the SE U.S.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  82  72  84  67 /  20   0  20  10
BROWNSVILLE          87  73  87  68 /  20   0  20  10
HARLINGEN            88  73  88  67 /  20   0  20  10
MCALLEN              91  74  92  68 /  20   0  20  10
RIO GRANDE CITY      91  73  93  66 /  20   0   0  10
SOUTH PADRE ISLAND   75  70  77  65 /  20   0  20  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Dense Fog Advisory until 8 AM CDT Wednesday for TXZ256-257-351.

     Wind Advisory from 6 PM this evening to 2 AM CDT Wednesday for
     TXZ251-253>257-351-353.

GM...Dense Fog Advisory until 8 AM CDT Wednesday for GMZ130-132-135-
     150-155.

     Small Craft Advisory for winds from 1 PM this afternoon to 8 AM
     CDT Wednesday for GMZ130-132-135.

     Small Craft Advisory from 7 PM this evening to 7 PM CDT
     Wednesday for GMZ150-155-170-175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Short Term/Aviation...66
Long Term...60
Graphicast/Upper Air...69
Hazardous weather outlook, Mar 11, 5:11 PM CDT, 11 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
511 PM CDT Mon Mar 11 2019

TXZ256-257-351-121130-
Coastal Willacy-Coastal Cameron-Coastal Kenedy-
511 PM CDT Mon Mar 11 2019

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

Patchy dense fog reducing visibility briefly to one quarter mile
may cause driving difficulty at locations from South Padre Island
through Port Isabel. A moderate threat for south to north
longshore currents will continue at the beach.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Rip and Longshore Currents: A moderate threat for south to north
longshore currents Tuesday morning will become high late Tuesday
and continue high through Wednesday. The moderate to high threat
will continue through early Thursday.

A moderate threat for east to west rip currents will continue
Thursday, then become high for north to south longshore currents
Friday through the weekend, with dangerous rip currents likely on
the north side of the Isla Blanca jetty.

Surf: Surf will become rough and agitated late Tuesday and
continue through Wednesday, with waves up to 6 feet at times. The
surf will lay down a bit Wednesday night and Thursday, then become
rough and agitated Friday through the weekend with waves building
to 6 feet or higher through the period.

Wind: South winds may gust to 40 mph overnight Tuesday into early
Wednesday, potentially blowing light weight unfastened objects
and turning them into projectiles.

Fog: Dense fog may develop quickly Wednesday evening and
overspread the area overnight before dissipating Thursday morning.
Visibility at or below one quarter mile will make driving
difficult.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

TXZ248>255-353-121130-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Northern Hidalgo-
511 PM CDT Mon Mar 11 2019

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

South wind gusts may approach or briefly exceed 40 mph from
Tuesday afternoon through the pre dawn hours Wednesday, mainly
along and east of U.S. Highway 281. These winds may blow
lightweight loose objects around and make them projectiles
especially for south-facing exposures.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-121130-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
511 PM CDT Mon Mar 11 2019

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

Patchy and locally dense fog may develop after sunset, with
visibility dropping at times below 1 nautical mile, making
navigation difficult for small craft.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Fog: Patchy and locally dense fog may continue through mid
morning, especially over the nearshore Gulf waters out about 5 to
10 nautical miles.

More widespread dense fog, potentially reducing visibility to or
below one quarter mile, over both Laguna Madre and the nearshore
waters out 5 to 10 nautical miles Wednesday night into early
Thursday morning.

Wind: South winds will increase to 20 knots across Laguna Madre
Tuesday afternoon, and 20 to 25 knots with a few gale force gusts
Tuesday night through Wednesday morning across all waters.

North to northeast winds will increase to 20 to 25 knots Thursday
night over the Gulf waters, continuing through Friday and perhaps
into the weekend.

Seas and waves: Seas will become hazardous across the Gulf Tuesday
night and Wednesday, with a combination of rough waves and swell
making navigation difficult to dangerous for small craft
operators. Seas may slacken a little bit Thursday, but become
hazardous once again Friday through the weekend from a combination
of rough waters and long period swell.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

52/BSG

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 7:02 PM CDTMarine Dense Fog AdvisoryBRO15 hr
Mar 12, 4:25 AM CDTSmall Craft AdvisoryBRO51 hr
Mar 12, 4:25 AM CDTSmall Craft Advisory for WindsBRO15 hr
Mar 12, 3:28 PM CDTGale WarningBRO13 hr
Mar 12, 3:28 PM CDTSmall Craft Advisory for WindsBRO20 hr
Mar 12, 4:20 PM CDTRip Current StatementBROKenedy6 days

Nearby

Wind Advisories in Texas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.